# SDR QMLA2015073115064

- Difficulty date: July 31, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N127AM
- Make and model: Agusta A109E
- Aircraft serial: 11641
- Aircraft time: 1,470 hours, 4,905 cycles
- Engine: Pwc PW206C
- System (JASC): 7921 · Engine Oil Cooler
- Part: Shaft
- Part number: 109045501101
- Part serial: 104701100
- Condition: Sheared
- Location: Oil Cooler
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING A SCHEDULED MAINTENANCE EVENT THE FOLLOWING DISCREPANCY.  WHILE PERFORMING BULLETIN 109EP-1222 & AMC EO-06-6322-EO-452, 200 HOUR INSPECTION OF RIGHT SIDE OIL COOLER BLOWER FAN IMPELLER PLAY MEASUREMENT, HE FOUND THE PULLEY TO BE SLIPPING ON IMPELLER SHAFT.  UPON FURTHER DISASSEMBLY, THERE WAS REVEALED A SHEARED SHAFT WHERE THE PULLEY CONNECTS TO THE IMPELLER SHAFT.  THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION AWAITING PARTS.
